Pulsing on & off?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Scandic
Regular Member


Date Joined Nov 2011
Total Posts : 79
   Posted 2/21/2012 11:26 AM (GMT -6)   
I was supposed to be pulsing clarithro/flagyl/riamet.

My heart wigged out badly (again), and on my LLMDs instructions when he prescribed the pulsing, I stopped all meds.

He is away this week, but for when he comes back next week, am wondering, I have heard of people pulsing in the sense of 3 days on a med, then 3 days nothing, etc...

Does it work? As in, does it work enough against the Lyme, but also fend off horrible side effects?

Just thinking I might ask my LLMD about it, because if I can't take any meds, I can't get better of course...

ecotick
Regular Member


Date Joined Jan 2012
Total Posts : 101
   Posted 2/21/2012 11:53 AM (GMT -6)   

I pulsed on Tindamax for 3 months.  2 days (usually the weekends to scare the cysts out) and then off for the week while I took my other  3antibios continually.  The pulsing antibio stays in your system for a couple days and then also the other antibios taken during the week can work on the lyme while in spirochete form. Be sure to ask your LLMD about stopping all antibios because some are more effective at killing spirochete with a constant level of antibio in your body.

The first couple weeks pulsing knocked me out but was highly effective. Detoxing in every shape and form was a must do for me.  After a couple of weeks my body seemed to get used to the pulsing and I started to feel like its working and I felt better.

Its rough trying new meds, but sometimes  its worth hanging in there or slowly introducing them to your body if you can not tolerate them.  I am going through a new round of antibios for bartonella, and its like starting over but things are starting to turn after a couple weeks. Our poor bodies

take care


Scandic
Regular Member


Date Joined Nov 2011
Total Posts : 79
   Posted 2/21/2012 12:08 PM (GMT -6)   
Thanks!

I used to take clarithro all the time, no pulsing, with plaquenil. So unfortunately, the clarithro isn't new, and the pulsing clarithro/flagl/ riamet was a way to see if I could stand it.

I couldn't. I didn't get past the first part of the pulsing, which was the clarithro. The LLMD was clear that I should stop everything if my heart wigged. (he clearly suspected it might be too much when he prescribed the pulsing).

Tried the building slowly (more than once with difft meds) :( I keep bumping into heart-stuff that is too hard.

So that's why I am wondering if anyone takes abx for a few days and then literally nothing for a few, and how it works.

Yes, poor bodies...

Traveler
Forum Moderator


Date Joined May 2007
Total Posts : 14784
   Posted 2/21/2012 5:41 PM (GMT -6)   
Scandic,
If you continue to run into trouble trying to use abx, you may want to consider going to a Holistic Doctor to help you get past all of these infections.

~Just a thought.
Co-Moderator, Lyme Disease ;)

Treating with Acupuncture, Traditional & Modern Chinese Medicine & Western Herbs. Before tx, I had all but 20 of the symptoms on the "Master Symptom List"

"Absence of proof is not proof of absence" - Dr. Edwin Masters, great LLMD & researcher -RIP

I break up my post because my eyes have been effected by TBI's as well, making long paragraphs very hard to read.

Scandic
Regular Member


Date Joined Nov 2011
Total Posts : 79
   Posted 2/21/2012 6:02 PM (GMT -6)   
Thanks Traveler, my LLMD does holistic as well. (I'm lucky, because I am already having to go to another country to find a doc who is an LLMD, it's really slim pickings around here, I'd have no hope at all of finding a holistic doc who would know the first thing about Lyme, I live in a country where it is not common, I was bitten on vacation in Sweden).

Thing is, I'm not sure when to give up on the abx, because clarithro is the only abx he has had me on (and other non-abx meds too), and I've only been seeing him since Oct 2011 (and was bitten Aug 2011), so I've not been doing this long.

I had heart issues on Fluconazole too, but that was skipping heartbeats, clarithro causes racing. I managed 6 weeks on the Fluco though.

I took clarithro mid Oct to end Dec, and gritted the heart stuff, like everyone suggests, till it led to screaming nightmares, hallucinations in my sleep... I mean, grit and grit, somewhere I need to be able to function and not sit in a business meeting with a pulse of 127 and having to excuse myself and go to the bathroom in the hopes of not passing out in public... I never feel better after any of these "herxes" either, I just feel sick for about a week, then back to where I started.

I'm also a bit concerned that just because the meds may be holistic, that they aren't necessarily always more gentle on the system? I correspond with one of his other patients, and she's on meso-silver and that sounds quite rough too. (not to mention hideously expensive, and not covered by health insurance at all...)

It just seems daunting, I just hear about taking meds at huge doses, making yourself herx as badly as you can. Somehow life has to be liveable in the meantime???

Is going super-hardcore really the only way? Whether it's abx or holistic? Even when I got to an LLMD only 10 weeks (as opposed to years) after the bite?

Don't mean to sound like I am whining or ungrateful. Advice welcome.

borderlyme
Forum Moderator


Date Joined Jul 2011
Total Posts : 1347
   Posted 2/21/2012 10:54 PM (GMT -6)   
Have you had your heart checked out thoroughly? Do you know why you're having heart symptoms in reaction to abx?

I don't know anything about pulsing, but I do know that there's some wiggle room with treatment, depending on your needs and circumstances. You're right - holistic/natural doesn't necessarily mean gentle and a picnic - but there are some gentler options. I'll leave it to others to offer more information as my treatment is pretty much all pharmaceutical.

I know sometimes it sounds like beating a dead horse, but I do have to ask - are you detoxing? I don't know what the situation is with your heart but I do know that when I get really bogged down with toxins I usually need to take a small break from my abx because I get such bad chest pains and heart symptoms.

I know it seriously stinks that there's no one, easy approach that works for all of us, and that we have to put so much work in to figure out what'll work for us - but just please don't forget that there is an approach out there that'll work for you!
Co-Moderator, Lyme Disease Forum

Scandic
Regular Member


Date Joined Nov 2011
Total Posts : 79
   Posted 2/23/2012 10:28 AM (GMT -6)   
Thank you, I hope there's an approach that will work for me, because I feel so awfully discouraged right now.

Am glad to hear I am not the only who has to take a break from the abx. Everyone seems to brave it and push on through, and I just can't with the heart stuff.

Yes, detoxing, chlorocaps, drinking green water, drinking hot water with fresh ginger in it. LLMD told me not to do detox baths, because of the heart.

I tried them anyway, and found they did not make me feel any better. Not sure if it was the Epsom Salts or the Diflucan or the cold weather, but I got very itchy, all over.

I've remedied that by switching to showers and using simple cheap aqueous cream instead of soap.

I had an EKG, and my house doc listens to my heart whenever I go to her for the simple, paid-for-by-insurance, regular bloodtests to check liver & iron and stuff. (LLMD is very far away, house doc is fortunately being cooperative). I asked LLMD about a full heart-check-up and he doesn't think I need one.

I've considered going to a cardiologist for anyway, but I am so sick of doctors, having been to neurologists, gastro-enterologists, infectious disease doctor, gynocologist, etc... I don't know if I can face yet another doc, and yet another odd reaction when I a) tell them about Lyme b) getting "the lecture" when I have to reveal that I am going to an LLMD in another country...

I've been noodling on it (so sick of noodling, just wish I could take my pills and get better), and I can link the clarithro to the racing heart, that is better since I stopped taking it, but I still have some skipping, which I am suspecting more & more has to do with low ferritin levels.

Waiting for the LLMD to come back from his vacation. I know, what's a week here and there in the greater scheme of things, but for me it feels like another week lost of my life.

I'm getting rib vibrations again and more sessions of skipping heart, esp at night. I generally feel worse now than I did when I started treatment in October.

Ugh.

thanks for trying to help :) (wistful smile)
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, October 25, 2014 8:03 PM (GMT -6)
There are a total of 2,251,387 posts in 250,440 threads.
View Active Threads


Who's Online
This forum has 157576 registered members. Please welcome our newest member, SwimmymomElaine.
358 Guest(s), 19 Registered Member(s) are currently online.  Details
Tim G, rowingmom, LymePickle, Jerry L., IamCurious, hairy debbie, Girlie, Fronton, Lynnwood, keaz, cairn1, Old Mike, Poppie, Fighting this alone again, jen123, An38, Ed C. (Old67), Cornell, Bettsann


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest  Follow HealingWell.com on YouTube
Advertisement
Advertisement

©1996-2014 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer